EconPapers    
Economics at your fingertips  
 

On the Role of Diffusion Behaviors in Stability Criterion for p‐Laplace Dynamical Equations with Infinite Delay and Partial Fuzzy Parameters under Dirichlet Boundary Value

Ruofeng Rao, Zhilin Pu, Shouming Zhong and Jialin Huang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: By the way of Lyapunov‐Krasovskii functional approach and some variational methods in the Sobolev space W01,p(Ω), a global asymptotical stability criterion for p‐Laplace partial differential equations with partial fuzzy parameters is derived under Dirichlet boundary condition, which gives a positive answer to an open problem proposed in some related literatures. Different from many previous related literatures, the nonlinear p‐Laplace diffusion item plays its role in the new criterion though the nonlinear p‐Laplace presents great difficulties. Moreover, numerical examples illustrate that our new stability criterion can judge what the previous criteria cannot do.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/940845

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:940845

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:940845